| Model Number |
CM2000 |
| Medical Device Problem Code |
Incorrect Measurement (1383)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/27/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
A right heart catheterization was performed to confirm the validity of the pressure sensor readings.The sensor was not recalibrated.Readings were observed under the manufacturer's patient care network database.
Additional Manufacturer Narrative
The investigation codes along with investigation results will be provided in a subsequent submission.